# SDR DL757020910

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 57,314 hours, 31,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 1624 ABOVE STRINGER 18L.  THE DENT WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER ER/A 383531 -14, REV A.
